# SDR CHQA20140811246

- Difficulty date: August 11, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 26,167 hours, 23,426 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,559 hours, 21,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE SKIN WAS FOUND TO BE CRACKED BELOW STRINGER 2L AT FRAME 75.  THE SKIN WAS REPAIRED IAW ETD 2014-145-067832.
